# SDR SIMA200736202

- Difficulty date: December 26, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 8,110 hours, 7,421 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3378, AFTER TAKEOFF STANDBY ATTITUDE INDICATED (OUT OF ORDER).  CAPT DECIDED TO RETURN TO GPT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FLUID IN PITOT STATIC PORT DRAINED FLUID FROM PITOT STATIC LINES IAW AMM 34-13-00 AND COMPLETED OPS CHECK IAW AMM 34-24-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
